# SDR SWIA200211020

- Difficulty date: June 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,420 hours, 40,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006219001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SKIN SUPPORTS CRACKED AT FORWARD CARGO DOOR TRACK ATTACH POINTS.  REPLACED BOTH SKIN SUPPORTS AND SECURED SAME IAW SRM 51-10-02.
